Hedex Extra

Hedex Extra

For short term trearment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.

Make a request for this product to be available on subscription
16 tablets
£2.39
BUY

More Info:

Hedex Extra tablets are formulated to provide extra relief from headache including migraine.

Also suitable for backache, rheumatic and muscle pain, toothache and period pain.

Hedex Extra also relieves the fever, sore throat, aches and pains of colds and flu.

Active Ingredients:

  • Caffeine 65mg
  • Paracetamol 500mg

Warnings, Side Effects:

Consult your doctor or pharmacist before using this product if: - You have severe liver or kidney disease. -You are pregnant. Do not take with any other paracetamol containing products. Not recommended for children under 12 years. If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.